# SDR AWXA0000428

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK;     SEAT TRACK GOUGED AT STA 639, RBL 25.      REMOVED AND INSTALLED FABRICATED SEAT TRACK IAW 737 SRM 53-10-1,  TREATED PARTS IAW 737 SRM 51-30-2
